Alert archive / Tennessee / Wind Advisories in 2010

Wind Advisory 13, NWS Morristown, TN

March 27, 201033 counties in Tennessee; Cherokee County, Clay County, North Carolina; 7 counties in Virginia

NWS Morristown, TN issued this wind advisory at Mar 27, 2010, 2:40 AM EDT for 33 counties in Tennessee; Cherokee County, Clay County, North Carolina; 7 counties in Virginia. It took effect at Mar 27, 2010, 9:16 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2010, 2:40 AM EDT (06:40 UTC)
In effect from
Mar 27, 2010, 9:16 PM EDT
Expired
Mar 28, 2010, 3:00 PM EDT
In force
18 hr
Issued by
NWS Morristown, TN
All 42 counties

Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.7 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2010-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2010-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1706 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WWUS74 KMRX 270640
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
240 AM EDT SAT MAR 27 2010

...WINDY CONDITIONS DEVELOPING TONIGHT AND CONTINUING SUNDAY ACROSS
THE HIGHER ELEVATIONS...

.A STRONG HIGH PRESSURE RIDGE WILL CONTINUE EAST OF THE
APPALACHIANS. A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE MID
MISSISSIPPI RIVER VALLEY TONIGHT TO MIDDLE KENTUCKY ON SUNDAY.
STRONG SOUTHERLY WINDS WILL INCREASE TONIGHT AND CONTINUE 
THROUGH SUNDAY.

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-271445-
/O.NEW.KMRX.WI.Y.0013.100328T0400Z-100328T1900Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...
COKER CREEK...DUCKTOWN
240 AM EDT SAT MAR 27 2010

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EDT
SUNDAY. 



* TIMING: SOUTHERLY WINDS WILL INCREASE OVERNIGHT AND CONTINUE
  THROUGH SUNDAY.

* WINDS: SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN
  DRIVING.




PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. 

&&

$$
4 follow-up statements
303 
WWUS74 KMRX 271902
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
302 PM EDT SAT MAR 27 2010

...WINDY CONDITIONS DEVELOPING TONIGHT AND CONTINUING SUNDAY
ACROSS THE MOUNTAINS AND THEIR ADJACENT WESTERN FOOTHILLS...

.HIGH PRESSURE WILL BE CENTERED TO OUR NORTHEAST AS A LOW PRESSURE
SYSTEM APPROACHES MOVES THROUGH THE MID MISSISSIPPI RIVER VALLEY
AND UP THE OHIO RIVER VALLEY ON SUNDAY. A TIGHTENING PRESSURE
GRADIENT BETWEEN THESE TWO SYSTEMS WILL BRING STRONG AND GUSTY
WINDS TO THE MOUNTAINS AND THEIR ADJACENT WESTERN FOOTHILLS
BEGINNING TONIGHT AND CONTINUING INTO SUNDAY. 


TNZ040-042-044-046-071-073-085-086-101-280400-
/O.EXA.KMRX.WI.Y.0013.100328T0400Z-100328T1900Z/
NORTHWEST COCKE-NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-
NW BLOUNT-NORTH SEVIER-MCMINN-NORTHWEST MONROE-WEST POLK-
INCLUDING THE CITIES OF...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...MARYVILLE...SEVIERVILLE...ATHENS...MADISONVILLE...
BENTON
302 PM EDT SAT MAR 27 2010

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EDT
SUNDAY. 

* SOUTH TO SOUTHEAST WINDS WILL INCREASE OVERNIGHT AND CONTINUE
  INTO SUNDAY.

* WIND SPEEDS WILL REACH 15 TO 30 MPH WITH GUSTS TO AROUND 50 MPH
  AT TIMES OVER THE MOUNTAINS AND THEIR ADJACENT WESTERN FOOTHILLS.

* WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. TREES AND POWERLINES MAY ALSO BE BLOWN
  DOWN IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING.



&&

$$

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-280400-
/O.CON.KMRX.WI.Y.0013.100328T0400Z-100328T1900Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
302 PM EDT SAT MAR 27 2010

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
EDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
EDT SUNDAY. 

* SOUTH TO SOUTHEAST WINDS WILL INCREASE OVERNIGHT AND CONTINUE
  INTO SUNDAY.

* WIND SPEEDS WILL REACH 20 TO 35 MPH WITH GUSTS TO AROUND 50 MPH
  AT TIMES OVER THE MOUNTAINS AND THEIR ADJACENT WESTERN FOOTHILLS.

* WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. TREES AND POWERLINES MAY ALSO BE BLOWN
  DOWN IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING.

&&

$$
458 
WWUS74 KMRX 280116
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
916 PM EDT SAT MAR 27 2010

...WINDY CONDITIONS TONIGHT AND SUNDAY ACROSS THE MOUNTAINS AND
THEIR ADJACENT WESTERN FOOTHILLS...

.A LOW PRESSURE SYSTEM OVER THE OZARKS REGION WILL APPROACH THE
TENNESSEE RIVER VALLEY TONIGHT...WITH A TIGHTENING PRESSURE
GRADIENT DEVELOPING ACROSS THE SOUTHERN APPALACHIANS. SOUTHEASTERLY
WINDS OVER THE MOUNTAINS...COMBINED WITH A STABLE AIR MASS...WILL
PRODUCE MOUNTAIN WAVES ALONG THE ADJACENT WESTERN FOOTHILLS INTO
SUNDAY AFTERNOON.


NCZ060-061-TNZ018-040>047-071>074-085>087-101-102-281000-
/O.EXT.KMRX.WI.Y.0013.100328T0116Z-100328T1900Z/
CHEROKEE-CLAY-JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-
NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI-
NORTHWEST CARTER-SOUTHEAST CARTER-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-MCMINN-
NORTHWEST MONROE-SOUTHEAST MONROE-WEST POLK-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
NEWPORT...COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...
ERWIN...ELIZABETHTON...ROAN MOUNTAIN...MARYVILLE...CADES COVE...
SEVIERVILLE...GATLINBURG...ATHENS...MADISONVILLE...COKER CREEK...
BENTON...DUCKTOWN
916 PM EDT SAT MAR 27 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM EDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT SUNDAY. 

* GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE TONIGHT AND INTO
  SUNDAY.

* WIND SPEEDS OF 20 TO 30 MPH WITH STRONGER GUSTS UP TO 55 MPH WILL
  OCCUR ACROSS THE MOUNTAINS AND THEIR ADJACENT WESTERN FOOTHILLS.

* WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. TREES AND POWER LINES MAY ALSO BE
  BLOWN DOWN IN SOME AREAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH WITH GUSTS OF 40
TO 57 MPH ARE EXPECTED OR OCCURRING.

&&

$$

DMG
631 
WWUS74 KMRX 280639
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
239 AM EDT SUN MAR 28 2010

...WINDY CONDITIONS TODAY ACROSS THE AREA...ESPECIALLY THE
TENNESSEE MOUNTAINS AND THEIR ADJACENT WESTERN FOOTHILLS...

.A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THROUGH THE OHIO RIVER
VALLEY TODAY. THE PRESSURE GRADIENT WILL TIGHTEN ACROSS...THE
TENNESSEE RIVER VALLEY AND THE SOUTHERN APPALACHIANS. SOUTHEASTERLY
WINDS WILL INCREASE THIS MORNING. THESE WINDS OVER THE TENNESSEE
MOUNTAINS...COMBINED WITH A STABLE AIR MASS...WILL PRODUCE
MOUNTAIN WAVES ALONG THE ADJACENT WESTERN FOOTHILLS INTO THIS
AFTERNOON.

TNZ018-040>047-071>074-086-087-281445-
/O.UPG.KMRX.WI.Y.0013.000000T0000Z-100328T1900Z/
/O.NEW.KMRX.HW.W.0005.100328T0639Z-100328T1900Z/
JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-NORTHWEST MONROE-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...MARYVILLE...CADES COVE...SEVIERVILLE...
GATLINBURG...MADISONVILLE...COKER CREEK
239 AM EDT SUN MAR 28 2010

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 


* GUSTY SOUTH TO SOUTHEAST WINDS TODAY.

* WIND SPEEDS OF 25 TO 40 MPH WITH STRONGER GUSTS UP TO 65 MPH
  WILL OCCUR ACROSS THE MOUNTAINS AND THEIR ADJACENT WESTERN
  FOOTHILLS.

* WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER
  OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND WARNING MEANS THAT WINDS NEAR 40 MPH WITH GUSTS OF 58 MPH
ARE EXPECTED OR OCCURRING.

&&



$$

TNZ012>017-035>039-067>070-081>084-098>100-VAZ001-002-005-006-008-
281445-
/O.EXA.KMRX.WI.Y.0013.000000T0000Z-100328T1900Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-ROANE-LOUDON-KNOX-JEFFERSON-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MARION-HAMILTON-BRADLEY-LEE-WISE-
SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...WARTBURG...CLINTON...
OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...LENOIR CITY...
KNOXVILLE...DANDRIDGE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
JASPER...CHATTANOOGA...CLEVELAND...JONESVILLE...WISE...NORTON...
GATE CITY...LEBANON...ABINGDON
239 AM EDT SUN MAR 28 2010 /139 AM CDT SUN MAR 28 2010/

...WIND ADVISORY IN EFFECT UNTIL 3 PM EDT /2 PM CDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EDT /2 PM CDT/ THIS
AFTERNOON. 

* GUSTY SOUTH TO SOUTHEAST WINDS TODAY.

* WIND SPEEDS OF 20 TO 30 MPH WITH STRONGER GUSTS UP TO 40 MPH.

* WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. TREES AND POWER LINES 
  MAY ALSO BE BLOWN DOWN IN SOME AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH WITH GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING.

&&

$$

NCZ060-061-TNZ085-101-102-281445-
/O.CON.KMRX.WI.Y.0013.000000T0000Z-100328T1900Z/
CHEROKEE-CLAY-MCMINN-WEST POLK-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ATHENS...BENTON...
DUCKTOWN
239 AM EDT SUN MAR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. 

* GUSTY SOUTH TO SOUTHEAST WINDS TODAY.

* WIND SPEEDS OF 20 TO 30 MPH WITH STRONGER GUSTS UP TO 45 MPH.

* WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. TREES AND POWER LINES 
  MAY ALSO BE BLOWN DOWN IN SOME AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH WITH GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING.

&&

$$
798 
WWUS74 KMRX 281441
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1041 AM EDT SUN MAR 28 2010

...WINDY CONDITIONS TODAY ACROSS THE AREA...ESPECIALLY THE
TENNESSEE MOUNTAINS AND THEIR ADJACENT WESTERN FOOTHILLS...

.A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THROUGH THE OHIO RIVER
VALLEY TODAY. THIS SYSTEM WILL BRING STRONG AND GUSTY WINDS TO THE
AREA. THESE WINDS OVER THE TENNESSEE MOUNTAINS...COMBINED WITH A
STABLE AIR MASS...WILL PRODUCE MOUNTAIN WAVES ALONG THE ADJACENT
WESTERN FOOTHILLS INTO THIS AFTERNOON.

TNZ018-040>047-071>074-086-087-281900-
/O.CON.KMRX.HW.W.0005.000000T0000Z-100328T1900Z/
JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-NORTHWEST MONROE-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...MARYVILLE...CADES COVE...SEVIERVILLE...
GATLINBURG...MADISONVILLE...COKER CREEK
1041 AM EDT SUN MAR 28 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* GUSTY SOUTH TO SOUTHEAST WINDS TODAY.

* WIND SPEEDS OF 20 TO 35 MPH WITH STRONGER GUSTS UP TO 65 MPH WILL
  OCCUR ACROSS THE MOUNTAINS AND THEIR ADJACENT WESTERN FOOTHILLS.

* WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER 
  OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS
OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES. 

&&

$$

NCZ060-061-TNZ012>017-035>039-067>070-081>085-098>102-VAZ001-002-
005-006-008-281900-
/O.CON.KMRX.WI.Y.0013.000000T0000Z-100328T1900Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-ROANE-LOUDON-KNOX-
JEFFERSON-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-MARION-HAMILTON-
BRADLEY-WEST POLK-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...LENOIR CITY...KNOXVILLE...DANDRIDGE...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...JASPER...CHATTANOOGA...
CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...NORTON...
GATE CITY...LEBANON...ABINGDON
1041 AM EDT SUN MAR 28 2010 /941 AM CDT SUN MAR 28 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT /2 PM CDT/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT /2 PM CDT/ THIS
AFTERNOON. 

* GUSTY SOUTH TO SOUTHEAST WINDS TODAY.

* WIND SPEEDS OF 15 TO 25 MPH WITH STRONGER GUSTS TO AROUND 40 MPH
  WILL BE POSSIBLE AT TIMES.

* WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. TREES AND POWER LINES 
  MAY ALSO BE BLOWN DOWN IN SOME AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH WITH GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Mar 27, 1:30 AM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 27, 1:30 AM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
130 AM EDT SAT MAR 27 2010

.AVIATION...HIGH PRESSURE AND FEW CLOUDS THROUGH MUCH OF PERIOD.
WIND SHEAR MAY BECOME A FACTOR LATE IN THE PERIOD. CONVECTION MOVES
IN FROM THE WEST SHORTLY AFTER TAF PERIOD.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

SON
Hazardous weather outlook, Mar 26, 5:23 AM EDT, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
523 AM EDT FRI MAR 26 2010

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-270930-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
523 AM EDT FRI MAR 26 2010 /423 AM CDT FRI MAR 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in Tennessee, 2010Wind Advisories in Virginia, 2010Wind Advisories in North Carolina, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.